skin-hair-icon
Dry lips due to isotroin
My lips have become too dry due to isotretinoin 20 mg. Please suggest a good lip balm as nothing really worked.
80 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings. This is an expected side effect of isotretinoin. Do not get annoyed or afraid so as to discontinue isotretinoin. You could continue to use lip balm or vaseline jelly four to five times a day or more - depending on how dry and cracked your lips feel. Also make sure you are under monitoring investigations while on isotretinoin . Hope this heps
Next Steps
follow up regularly with your deramtologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Jolly Shah Kapadia
Dermatologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi You can use Chaptex lip balm and coconut oil.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO